Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Light headedness, dizziness, nausea, red rash, delayed periods. Taking clomid for fertility. Suggestions?

hello just after advise. i keep going light headed/dizzy when i bend over or get up. i have been feeling nausaus, headachy, i have a small red rash on my side (not sure if i have been bitten) i also itch . i am currently taking clomid for fertility and am 4 days late with period and also taking venlafaxine for depression and anxiety. can you help advise at all?
Asked On : Wed, 13 Mar 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for posting your query on health care magic.
All these are symptoms of pregnancy but not definitive signs.
i suggest you to get a home pregnancy test done.
If it is positive , get a transvaginal ultrasound for definitive diagnosis.
Follow up with a Gynecologist for further treatment.
Hope this helps.
Dr Nilofer
Answered: Mon, 5 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor